# SDR CA151209004

- Difficulty date: December 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Pwa PT6A121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED AN UN-COMMANDED IN-FLIGHT SHUTDOWN FOLLOWED BY ILLUMINATION OF THE ITT WARNING LIGHTS,  ACFT CREW REPORTED UNCOMMANDED INFLIGHT SHUTDOWN ON THE NR 1 ENGINE TURNING FINALS FOR LANDING.  CREW REPORTED ONLY SEEING CAUTION LIGHTS ON THE ANNUNCIATOR PANEL AND A LOW OIL PRESSURE WARNING, F/O ALSO REPORTED SEEING AN AMBER LIGHT IN THE ITT INDICATOR WHICH ILLUMINATES AT TEMPERATURES ABOVE 810 DEGREES.   ACTUAL TEMPERATURE REGISTERED IS UNKNOWN.
